# SDR ASAA2025100661436

- Difficulty date: October 6, 2025
- Submitted: October 8, 2025
- Operation: Air carrier
- Aircraft: N472AS
- Make and model: Boeing 737990ER
- Aircraft serial: 60580
- Aircraft time: 39,495 hours, 12,061 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Unsecure
- Location: Zone 200
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R2 DOOR EXIT SIGN. GROUNDED - YES. RE-INSTALLED R2 EXIT SIGN -- SECURED IN REF. AMM 25-00-00 & AMM 25-64-00.
